# SDR CA970130021

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-90C
- Engine: Pwa JT8D7B
- System (JASC): 2720 · Rudder Control System
- Part: Solenoid Valve
- Part number: 596005003
- Condition: Intermittent
- Location: Rud Load Limiter
- Part time: 12,544 hours
- Component: Boeing, 591005009
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A, J

## Discrepancy

(CAN)DURING  CLIMB CREW OBSERVED A RUDDER LOAD LIMITER WARNING AND RETURNED TO BLOCKS. LOAD LIMITER CONTROL VALVE REPLACED.
